If you were my patient, I would advise you to finish all of your pills whether or not your period starts. Also, you should expect your period within 2 weeks of finishing the medication. IF you don't have a period you need to call your doctor, because it could indicate a hormone imbalance that will need to be further worked up (eg. do you have a thyroid or pituitary problem?)
IF you DO get your period, it might be quite a monster. Sometimes if it has been awhile since your last period, there can be quite a build up of tissue within the uterus.
Thank you. So I shouldn't get my period until a while after I am done with the provera? The nurse at my doctors office said I should get it by the 18th day (which would be the last day of the pills) or the next day. Tests says my thyroid is fine. My doctor just had me so more blood test to see what else it could be. I sometimes get the symthoms of a period but do not get it.